# SDR DBG2015F00000

- Difficulty date: April 16, 2015
- Submitted: April 30, 2015
- Operation: Air carrier
- Aircraft: N77WL
- Make and model: Gulstm GIV
- Aircraft serial: 1140
- Engine: Rroyce TAY6118
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Channel
- Part number: 159B1045623
- Condition: Cracked
- Location: Pax Door
- Part time: 10,080 hours, 4,967 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW WERE UNABLE TO CLOSE THE MAIN ENTRANCE DOOR FOLLOWING COMPLETION OF A FLIGHT.  MAINTENANCE PERSONNEL INSPECTED AND DISCOVERED A CRACK IN THE MAIN ENTRANCE DOOR ACTUATOR UPPER ATTACHMENT CHANNEL.  THE MAIN ENTRANCE DOOR ACTUATOR UPPER ATTACHMENT CHANNEL CRACKED, RESULTING IN STRESS ON THE ACTUATOR UPPER ATTACHMENT FITTING, PN 1159BM502-16, CHANNEL PN 159B10456-23, AND SUPPORT WEB, PN 159B10456-11B IAW SERVICE CENTER DWG 159B10456/  FOLLOWING REMOVAL OF PARTS, NDT WAS COMPLETED TO ENSURE STRUCTURAL INTEGRITY AND REPLACEMENT OF ALL PARTS WAS COMPLETED WITH A NEWLY DESIGNED FITTING THAT ADDED ADDITIONAL FASTENER FOR SUPPORT.  A STRESS CRACK IS BELIEVED TO BE INITIATED AT THE MAIN ENTRANCE DOOR ACTUATOR UPPER ATTACH CHANNEL.  THIS CHANNEL SUPPORTS THE ACTUATOR UPPER ATTACHMENT FITTING AND IS SUPPORTED BY A WEB FOR LOAD DDISTRIBUTION.  ALL ASSOCIATED PARTS WERE ORIGINAL TO THE ACFT AND FAILURE OF THE CHANNEL OCCURRED AT 10,080.9 ACTT AND 4967 ACTL.
